Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 72, NWS Jackson, KY

July 19, 2015Johnson County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 19, 2015, 1:09 AM EDT for Johnson County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 1:09 AM EDT (05:09 UTC)
Expired
Jul 19, 2015, 7:15 AM EDT
In force
6 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Johnson County, KY

The radar

The Jackson,KY radar (KJKL), 57 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.2 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1670 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WGUS53 KJKL 190509
FFWJKL
KYC115-191115-
/O.NEW.KJKL.FF.W.0072.150719T0509Z-150719T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
109 AM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSON COUNTY IN NORTHEASTERN KENTUCKY...

* UNTIL 715 AM EDT SUNDAY
    
* AT 108 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING   
  VERY HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN ONE AND TWO INCHES 
  OF RAIN ALREADY FALLEN OVER PORTIONS OF THE AREA AND AN ADDITIONAL 
  INCH OR TWO WILL BE POSSIBLE BEFORE RAINFALL TAPERS OFF. FLASH   
  FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PAINTSVILLE...MEALLY...WEST VAN LEAR...HAGERHILL...
  STAFFORDSVILLE...ELNA...BOONS CAMP...KERZ...OFFUTT...GILLEM
  BRANCH...NIPPA...TUTOR KEY...STAMBAUGH...CHANDLERVILLE...RIVER...
  BARNROCK...BOBBS...FLATGAP...WINIFRED AND WITTENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3785 8267 3782 8265 3779 8268 3778 8265
      3772 8264 3777 8280 3789 8296 3797 8299
      3799 8297 3797 8285 3791 8273 3788 8262

$$

RAY
2 follow-up statements
355 
WGUS73 KJKL 190542
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
142 AM EDT SUN JUL 19 2015

KYC115-191115-
/O.CON.KJKL.FF.W.0072.000000T0000Z-150719T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KY-
142 AM EDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EDT SUNDAY
FOR JOHNSON COUNTY...

AT 139 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN CONTINUED TO MOVE OVER THE WARNED AREA. DOPPLER RADAR 
ESTIMATES INDICATE THAT RAINFALL TOTALS IN EXCESS OF TWO INCHES HAVE 
FALLEN ACROSS PORTIONS OF THE WARNED AREA. EXCESSIVE RUNOFF FROM 
RECENT HEAVY RAINFALL IN COMBINATION WITH ANY ADDITIONAL RAIN WILL 
LIKELY CAUSE FLASH FLOODING OVER PORTIONS OF THE WARNED AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PAINTSVILLE...MEALLY...WEST VAN LEAR...HAGERHILL...STAFFORDSVILLE...
ELNA...BOONS CAMP...KERZ...OFFUTT...GILLEM BRANCH...NIPPA...TUTOR
KEY...STAMBAUGH...CHANDLERVILLE...RIVER...BARNROCK...BOBBS...
FLATGAP...WINIFRED AND WITTENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3785 8267 3782 8265 3779 8268 3778 8265
      3772 8264 3777 8280 3789 8296 3797 8299
      3799 8297 3797 8285 3791 8273 3788 8262

$$

RAY
707 
WGUS73 KJKL 191106
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
706 AM EDT SUN JUL 19 2015

KYC115-191116-
/O.EXP.KJKL.FF.W.0072.000000T0000Z-150719T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KY-
706 AM EDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING FOR JOHNSON COUNTY WILL EXPIRE AT 715 AM
EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3785 8267 3782 8265 3779 8268 3778 8265
      3772 8264 3777 8280 3789 8296 3797 8299
      3799 8297 3797 8285 3791 8273 3788 8262

$$

JMW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 10:30 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 18, 10:30 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1030 PM EDT SAT JUL 18 2015

.UPDATE...
ISSUED AT 1030 PM EDT SAT JUL 18 2015

SHOWERS AND STORMS CONTINUE TO IMPACT FLEMING AND ROWAN COUNTIES
AS A LARGER AREA OF STORMS TO OUR NORTH SLOWLY NUDGES ITS WAY
SOUTH-SOUTHEAST. WITH ANY LUCK THE MAJORITY OF THIS RAIN WILL
STAY TO OUR NORTH OVERNIGHT BUT WILL HAVE TO KEEP A CLOSE EYE ON
IT OVER THE NEXT FEW HOURS TO SEE HOW IT PROGRESSES.

IN TERMS OF THE GRIDS...HAVE BUMPED UP POPS IN THE NORTHERN
COUNTIES FOR THE NEXT FEW HOURS TO ACCOUNT FOR ANY RAIN THAT
LINGERS. ALSO FRESHENED UP THE T/TD GRIDS TO REFLECT MOST RECENT
OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS.

UPDATE ISSUED AT 840 PM EDT SAT JUL 18 2015

HEAVY RAIN CONTINUES ACROSS FLEMING AND ROWAN
COUNTIES...PROMPTING FLASH FLOOD WARNINGS TO BE ISSUED. HOPEFULLY
THESE HEAVY RAIN PRODUCERS WILL START DIEING OUT AFTER SUNSET BUT
IT APPEARS THAT THEY ARE FEEDING OFF OF SOME SORT OF PERSISTENT
INFLOW FROM THE NORTH...SO WILL HAVE TO SEE HOW THE SITUATION
EVOLVES OVER THE NEXT FEW HOURS. FORECAST REMAINS ON TRACK
OTHERWISE...ONLY MADE MINOR UPDATES TO T/TD GRIDS TO REFLECT MOST
RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS.

UPDATE ISSUED AT 542 PM EDT SAT JUL 18 2015

ONLY A FEW ISOLATED SHOWERS AND STORMS ARE CURRENTLY IMPACTING THE
NORTHERN AND SOUTHERN PORTIONS OF OUR FORECAST AREA. THESE STORMS
HAVE MAINLY BEEN RAIN PRODUCERS...DROPPING AN INCH TO AN INCH AND
A HALF IN AN HOUR. EXPECT THESE STORMS TO CONTINUE PULSING IN
INTENSITY BEFORE DIMINISHING WITH LOSS OF DAYTIME HEATING LATER
THIS EVENING. WITH THIS IN MIND...FORECAST REMAINS ON TRACK SO
ONLY NEEDED TO FRESHEN UP WITH GRIDS TO REFLECT RECENT OBS. SENT
UPDATED GRIDS TO NDFD AND WEB SERVERS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 255 PM EDT SAT JUL 18 2015

WITH THE UNSTABLE HEAT AND HUMIDITY ACROSS THE AREA...POP UP SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED AND SPREAD ACROSS MUCH OF THE STATE
AND NEIGHBORING CWA/S. ANY LLVL BOUNDARY THAT REMAINED FROM THIS
MORNING IS NOW OFF TO OUR SE...SO THERE IS LITTLE ORGANIZATION TO
THE SHOWERS AND THUNDERSTORMS ACROSS THE STATE. MAINLY GARDEN
VARIETY POP UPS WITH SHORT LIFE SPANS AND BRIEF IMPACTS. LOSS OF
DAYTIME HEATING WILL ALLOW ANY ONGOING SHOWERS AND THUNDERSTORMS TO
DISSIPATE DURING THE EVENING. UNFORTUNATELY...MODELS HAVE HAD A BAD
HANDLE ON THE SCATTERED PRECIP DURING THE DAY...SO DID NOT PUT MUCH
CONFIDENCE IN THEM FOR THIS AFTERNOON/EVENING EITHER. HIGH PRESSURE
TO OUR SW WILL TAKE HOLD OVERNIGHT...WITH CLOUDS ALSO EXPECT TO
DISSIPATE SOMEWHAT ACROSS THE REGION. HOWEVER...GIVEN THE AMOUNT OF
LLVL MOISTURE STILL ACROSS THE AREA...AND THE CALM/CLEARING
CONDITIONS EXPECTED OVERNIGHT...STILL EXPECTING SOME FOG DEVELOPMENT
ACROSS THE CWA...ESPECIALLY IN THE VALLEYS. KEPT WITH PREVIOUS
FORECAST MENTION OF AREAS OF DENSE FOG...ESPECIALLY IN THE VALLEY
LOCATIONS AND NEAR BODIES OF WATER.

AS WE HEAD INTO THE DAY SUNDAY...HIGH PRESSURE WILL REMAIN IN
CONTROL. THIS WILL KEEP TEMPERATURES VERY WARM...AND WITH A
CONTINUED PUSH OF GULF MOISTURE INTO THE REGION...WILL LEAD TO HIGH
HUMIDITY VALUES AND HEAT INDEXES TOPPING OUT JUST ABOVE 100 ONCE
MORE. BY AFTERNOON...WINDS WILL BECOME MORE WESTERLY AHEAD OF AN
APPROACHING COLD FRONT WHICH WILL BE LOCATED JUST NW OF THE OHIO
RIVER. THIS APPROACHING FRONT WILL LEAD TO SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS THE CWA...BUT UPSLOPE FLOW MAY
ALLOW FOR A HIGHER CONCENTRATION ALONG THE HIGHER TERRAIN.

BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE SOON TO FOLLOW
AS THE COLD FRONT QUICKLY MAKES IT TO THE OHIO RIVER SUNDAY
EVENING...AND CONTINUES TO SHIFT SE THROUGH THE NIGHT...BEFORE
BECOMING STALLED OUT IN A W TO E ORIENTATION DURING THE DAY MONDAY.
STILL LOOKING AT IMPRESSIVE CAPE VALUES BY MONDAY
AFTERNOON...TOPPING OUT BETWEEN 3 AND 4K J/KG. PWATS ARE STILL OVER
2 INCHES...SO ANY STORMS COULD PRODUCE SOME POTENTIAL HEAVY
RAINERS...HOWEVER...LIFTED INDEXES CONTINUE TO BECOME MORE
UNIMPRESSIVE...FROM -10 TO -11 YESTERDAY...NOW DOWN TO -7 TO -8.
ALSO...WINDS ARE QUITE UNIMPRESSIVE...WITH LITTLE DIRECTIONAL OR
SPEED SHEER. AS A RESULT...STILL THINK WE COULD SEE SOME DECENT
STRONG SHOWERS AND THUNDERSTORMS...BUT SEVERE THREAT IS DIMINISHING
AS WE HEAD CLOSER TO THE EVENT.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 253 PM EDT SAT JUL 18 2015

A SLOW MOVING COLD FRONT WILL BE PUSHING ACROSS THE AREA EARLY NEXT
WEEK IN RESPONSE TO A SHORT WAVE MOVING THROUGH THE GREAT LAKES AND
OHIO VALLEY. THERE IS NOT GREAT MODEL AGREEMENT ON THE TIMING FOR
THE PASSAGE OF THE FRONT...BUT LATEST GUIDANCE SUGGESTS THE FRONT
WILL BE SOUTH OF THE AREA TUESDAY NIGHT OR EARLY WEDNESDAY. RAIN
CHANCES WILL DECREASE BY MIDWEEK AFTER THE PASSAGE OF THE FRONT.
HOWEVER...THERE WILL REMAIN A LOW CHANCE FOR AIR MASS THUNDERSTORMS
MAINLY EACH AFTERNOON AND EVENING THROUGH MID WEEK AND INTO NEXT
WEEKEND.

THE MEAN OVERALL PATTERN WILL SEE RATHER FLAT RIDGING ACROSS THE
SOUTHEAST AND SOUTH CENTRAL PART OF THE COUNTRY EARLY IN THE PERIOD.
IN RESPONSE TO SHORT WAVE ENERGY MOVING INTO THE WESTERN U.S. THE
SOUTHERN RIDGE WILL BUILD NORTH ACROSS THE PLAINS BY MID WEEK. WE
WILL REMAIN ON THE NORTHEAST PERIPHERY OF THE RIDGE ON INTO NEXT
WEEKEND. AFTER A SLIGHT COOL DOWN IN THE WAKE OF THE FRONTAL PASSAGE
EARLY IN THE WEEK...TEMPERATURES WILL AGAIN BE ON THE INCREASE AS WE
MOVE INTO THE LATTER PART OF THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 800 PM EDT SAT JUL 18 2015

A LINE OF SHOWERS AND STORMS CONTINUE TO DUMP HEAVY RAIN ACROSS
OUR FAR NORTHERN COUNTIES THIS EVENING...AND HAS THE POTENTIAL TO
IMPACT THE SYM TAF SITE AT SOME POINT OVER THE NEXT FEW HOURS.
HOWEVER...VFR CONDITIONS SHOULD PREVAIL THROUGH MOST OF THE TAF
PERIOD AS HIGH PRESSURE TAKES CONTROL OF THE REGION. THIS WILL
ALLOW SKIES TO CLEAR SOME...BUT WILL ALSO TRAP LLVL MOISTURE NEAR
THE SURFACE AND LEAD TO SOME DECENT FOG DEVELOPMENT
TONIGHT...ESPECIALLY IN THE VALLEYS. THE FOG MAY LIFT ONTO THE
RIDGES AND AFFECT THE TAF SITES BEFORE DISSIPATING NEAR AND JUST
AFTER DAWN SUNDAY. AS SUCH...INCLUDED SOME IFR AND POSSIBLE LIFR
CONDITIONS FOR A COUPLE HOURS NEAR DAWN IN THE TAFS. FOR
TOMORROW...HEAT AND HUMIDITY WILL CONTINUE...WITH SOME AFTERNOON
CONVECTION POSSIBLE ONCE MORE. GIVEN THE LOW CONFIDENCE ON TIMING
AND LOCATION...CHOSE TO INCLUDE VCTS ACROSS ALL TAF SITES BY 20Z.
WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH THE
PERIOD...WITH HIGHER GUSTS POSSIBLE WITH ANY AFTERNOON
THUNDERSTORMS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JVM
SHORT TERM...JMW
LONG TERM...SBH
AVIATION...JVM/JMW
Hazardous weather outlook, Jul 18, 3:03 PM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
303 PM EDT SAT JUL 18 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
303 PM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING.

AREAS OF DENSE FOG WILL DEVELOP LATE TONIGHT...ESPECIALLY IN THE
VALLEYS AND NEAR BODIES OF WATER. PLEASE USE CAUTION IF DRIVING
BEFORE DAWN...AS VISIBILITIES COULD BE QUICKLY REDUCED TO A
QUARTER MILE OR LESS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LOCALLY DENSE FOG WILL BE POSSIBLE IN THE VALLEYS EARLY SUNDAY.

HEAT INDICES WILL PEAK BETWEEN 97 AND 102 DEGREES SUNDAY
AFTERNOON.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SUNDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JMW/SBH

In the hours before

Local storm report, Jul 18, 10:44 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1044 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     FLASH FLOOD      2 ENE MUSES MILLS       38.36N 83.50W
07/18/2015                   FLEMING            KY   911 CALL CENTER

            RYAN ROAD WAS CLOSED DUE TO FLOODING.

&&

HAL
Local storm report, Jul 18, 11:11 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1111 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     5 ESE MOREHEAD          38.16N 83.36W
07/18/2015                   ROWAN              KY   911 CALL CENTER

            TREES REPORTED DOWN ON LAMBERT HOLLOW ROAD.

&&

HAL
Local storm report, Jul 18, 11:49 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1149 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     FLASH FLOOD      1 E MOREHEAD            38.19N 83.42W
07/18/2015                   ROWAN              KY   911 CALL CENTER

            EAST MAIN STREET WAS IMPASSABLE DUE TO FLOODING.

&&

HAL
Local storm report, Jul 18, 11:52 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1152 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLASH FLOOD      4 ESE MOREHEAD          38.16N 83.38W
07/18/2015                   ROWAN              KY   911 CALL CENTER

            DRY CREEK ROAD CLOSED DUE TO FLOODING.

&&

HAL
Local storm report, Jul 18, 11:55 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1155 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     FLASH FLOOD      5 ESE MOREHEAD          38.16N 83.36W
07/18/2015                   ROWAN              KY   911 CALL CENTER

            LAMBERT HOLLOW ROAD WAS CLOSED DUE TO FLOODING.

&&

HAL
Local storm report, Jul 19, 12:44 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
1244 AM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     5 ESE MOREHEAD          38.16N 83.36W
07/18/2015                   ROWAN              KY   911 CALL CENTER

            TREES REPORTED DOWN ON LAMBERT HOLLOW ROAD.

0716 PM     FLASH FLOOD      5 ESE MOREHEAD          38.16N 83.36W
07/18/2015                   ROWAN              KY   911 CALL CENTER

            LAMBERT HOLLOW ROAD WAS CLOSED DUE TO FLOODING.

0736 PM     FLASH FLOOD      N PLEASUREVILLE         38.48N 83.60W
07/18/2015                   FLEMING            KY   911 CALL CENTER

            THREE HOMES WERE FLOODED ALONG FOXPORT ROAD...AND FOXPORT
            ROAD WAS CLOSED DUE TO FLOODING.

0745 PM     TSTM WND DMG     1 WSW MOUNT CARMEL      38.48N 83.65W
07/18/2015                   FLEMING            KY   911 CALL CENTER

            TREE DOWNED ON MOUNT CARMEL ROAD.

0753 PM     FLASH FLOOD      FOXPORT                 38.48N 83.59W
07/18/2015                   FLEMING            KY   911 CALL CENTER

            PLEASANT VALLEY ROAD WAS CLOSED DUE TO FLOODING.

0800 PM     TSTM WND DMG     5 E FLEMINGSBURG        38.41N 83.65W
07/18/2015                   FLEMING            KY   911 CALL CENTER

            TREE DOWNED ON WALLINGFORD ROAD.

0851 PM     FLASH FLOOD      1 E MOREHEAD            38.19N 83.42W
07/18/2015                   ROWAN              KY   911 CALL CENTER

            EAST MAIN STREET WAS IMPASSABLE DUE TO FLOODING.

0852 PM     FLASH FLOOD      1 SSW PLEASUREVILLE     38.47N 83.61W
07/18/2015                   FLEMING            KY   911 CALL CENTER

            BLACK DIAMOND ROAD WAS CLOSED DUE TO FLOODING.

0900 PM     FLASH FLOOD      1 SSW FOXPORT           38.46N 83.60W
07/18/2015                   FLEMING            KY   911 CALL CENTER

            PRATER ROAD WAS CLOSED DUE TO FLOODING.

0918 PM     FLASH FLOOD      4 ESE MOREHEAD          38.16N 83.38W
07/18/2015                   ROWAN              KY   911 CALL CENTER

            DRY CREEK ROAD CLOSED DUE TO FLOODING.

0941 PM     FLASH FLOOD      2 ENE MUSES MILLS       38.36N 83.50W
07/18/2015                   FLEMING            KY   911 CALL CENTER

            RYAN ROAD WAS CLOSED DUE TO FLOODING.

&&

AR

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:08 PM EDTAreal Flood AdvisoryJKLFleming, Rowan3 hr
Jul 18, 8:26 PM EDTFlash Flood WarningJKLFleming, Rowan3 hr
Jul 19, 12:36 AM EDTFlash Flood WarningJKLElliott6 hr
Jul 19, 1:46 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more41 hr
Jul 19, 4:25 PM EDTSpecial Weather StatementJKLElliott35 min
Jul 19, 4:41 PM EDTSpecial Weather StatementJKLBath, Montgomery64 min
Jul 19, 5:07 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Rowan38 min
Jul 19, 5:22 PM EDTAreal Flood AdvisoryJKLBath, Rowan4 hr
Jul 19, 5:33 PM EDTSpecial Weather StatementJKLMenifee, Morgan, Rowan57 min
Jul 19, 5:36 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan, Rowan39 min
Jul 19, 5:40 PM EDTSpecial Weather StatementJKLLeslie, Perry50 min
Jul 19, 6:02 PM EDTSpecial Weather StatementJKLMagoffin43 min
Jul 19, 6:07 PM EDTSpecial Weather StatementJKLMartin23 min
Jul 19, 6:26 PM EDTSpecial Weather StatementJKLMartin49 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.